# SDR AALA20151111014

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2777930S6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 1268 IS CORRODED, BETWEEN LBL 4 & RBL 4.  INSTALLED FRAME SPLICE REPAIR IAW SRM 53-03-00-001.
